# SDR AALA20001588

- Difficulty date: September 18, 2000
- Submitted: November 16, 2000
- Operation: Air carrier
- Aircraft: N870AA
- Make and model: Boeing 727223
- Aircraft serial: 21382
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Beam
- Condition: Cracked
- Location: Aft Cargo Bay
- Part time: 63,165 hours, 37,992 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TUL - VERTICAL BEAM CRACKED AT LOWER END STA 1183 RBL 8.  STOP DRILLED CRACK AND INSTALLED DOUBLER REPAIR IAW SB 727-53-0175.  (X)
